Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Loose motions, on medicines. Having heavy breathing, low feeling after taking medicine at night. Side effects?

My wife is suffering from watery moths for past 4 days, until yesterday afternoon she was taking redotil with ofloxacin , but condition we similar. It was not in control. After which we consulted another doctor who added rinifol and lomotil. When she took them at night she was better but after an hour had a very heavy breathing and low feeling. We pressed her head and feet and she fell asleep. When she took the medicines in the morni the slept after that immediately and had no such condition however when she took it in the night the same things recurred. Could it be possibly due to any of the medicines or the combination. Though the stomach is silly better but it worries to see the way she starts feeling low.
Asked On : Fri, 16 Nov 2012
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
it arises due to side effect of lomotil because it causes Tachycardia as well as diziness .
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor